# SDR QXEA200701150

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 14,840 hours, 14,771 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock Pin
- Condition: Dirty
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2490, RETURNED TO FIELD CAPTAINS SEAT WILL NOT LOCK IN PLACE.  MAINTENANCE CLEANED AND LUBED SEAT LOCKING PINS.  OPERATIONAL CHECK GOOD, NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
